BibTeX record journals/iandc/McAllesterKO95

download as .bib file

@article{DBLP:journals/iandc/McAllesterKO95,
  author    = {David A. McAllester and
               J. Kucan and
               D. F. Otth},
  title     = {A Proof of Strong Normalization of F{\_}2, F{\_}omega and Beyond},
  journal   = {Inf. Comput.},
  volume    = {121},
  number    = {2},
  pages     = {193--200},
  year      = {1995},
  url       = {https://doi.org/10.1006/inco.1995.1132},
  doi       = {10.1006/inco.1995.1132},
  timestamp = {Fri, 12 Feb 2021 22:15:47 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/McAllesterKO95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics